# SDR FOTR20180330001

- Difficulty date: March 30, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C329621
- Part serial: 31934
- Condition: Damaged
- Location: Bs 727g
- Part time: 47,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDEWALL ABOVE STRINGER 24R,  BS 727G FRAME UPPER FLANGE BOTTOM SIDE HAS  IMPACT DAMAGE.
